# SDR UPS08M52765

- Difficulty date: July 16, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Lt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DOOR WOULD NOT BE ARMED, LEVER STUCK.  ADJUSTED LT DOOR SLIDE GIRT BAR IAW AMM 25-61-01. OPS CHECKED GOOD.
